Inventiones mathematicae

, Volume 15, Issue 4, pp 259–331 | Cite as

Propriétés galoisiennes des points d'ordre fini des courbes elliptiques

  • Jean-Pierre Serre
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. 1.
    Artin, E.: Geometric algebra. New York: Interscience Publ. 1957 (trad. française par M. Lazard. Paris: Gauthier-Villars 1962).Google Scholar
  2. 2.
    Billing, G., Mahler, K.: On exceptional points on cubic curves. J. London Math. Soc.15, 32–43 (1940).Google Scholar
  3. 3.
    Casselman, W.: On abelian varieties with many endomorphisms and a conjecture of Shimura. Inventiones math.12, 225–236 (1971).Google Scholar
  4. 4.
    Cassels, J.: Diophantine equations with special reference to elliptic curves. J. London Math. Soc.41, 193–291 (1966).Google Scholar
  5. 5.
    Cassels, J., Fröhlich, A., (ed.). Algebraic number theory. New York: Academic Press 1967.Google Scholar
  6. 6.
    Curtis, C., Reiner, I.: Representation theory of finite groups and associative algebras. New York: Interscience Publ. 1962.Google Scholar
  7. 7.
    Deligne, P.: Formes modulaires et représentationsl-adiques. Séminaire Bourbaki, 1968/69, exposé355. Lecture Notes in Math.179. Berlin-Heidelberg-New York: Springer 1971.Google Scholar
  8. 8.
    Deuring, M.: Die Typen der Multiplikatorenringe elliptischer Funktionenkörper. Abh. Math. Sem. Hamburg14, 197–272 (1941).Google Scholar
  9. 9.
    Deuring, M.: Die Zetafunktion einer algebraischen Kurve von Geschlechte Eins. Gött. Nach., 85–94 (1953); II,ibid., Deuring, M.: Die Zetafunktion einer algebraischen Kurve von Geschlechte Eins. Gött. Nach., 13–42 (1955); III,ibid., Deuring, M.: Die Zetafunktion einer algebraischen Kurve von Geschlechte Eins. Gött. Nach. 37–76 (1956); IV,ibid., Deuring, M.: Die Zetafunktion einer algebraischen Kurve von Geschlechte Eins. Gött. Nach. 55–80 (1957).Google Scholar
  10. 10.
    Deuring, M.: Die Klassenkörper der komplexen Multiplikation Enz. Math. Wiss., Band I-2 Heft 10, Teil II. Stuttgart: Teubner 1958.Google Scholar
  11. 11.
    Fricke, R.: Lehrbuch der Algebra. Bd. III. Brauschweig: Fried. Vieweg & Sohn 1928.Google Scholar
  12. 12.
    Fröhlich, A.: Formal groups. Lecture Notes in Math.74. Berlin-Heidelberg-New York: Springer 1968.Google Scholar
  13. 13.
    Hecke, E.: Mathematische Werke. Göttingen: Vandenhoeck und Ruprecht 1959.Google Scholar
  14. 14.
    Lubin, J.: Finite subgroups and isogenies of one-parameter formal Lie groups. Ann. of. Math.85, 296–302 (1967).Google Scholar
  15. 15.
    Mumford, D.: Abelian varieties. Oxford Univ. Press 1970.Google Scholar
  16. 16.
    Néron, A.: Modèles minimaux des variétés abéliennes sur les corps locaux et globaux. Publ. Math. I.H.E.S.21, 1–128 (1964).Google Scholar
  17. 17.
    Neumann, O.: Zur Reduktion der elliptischen Kurven. Math. Nach.46, 285–310 (1970).Google Scholar
  18. 18.
    Ogg, A.: Abelian curves of 2-power conductor. Proc. Camb. Phil. Soc.62, 143–148 (1966).Google Scholar
  19. 19.
    Ogg, A.: Elliptic curves and wild ramification. Amer. J. of Math.89, 1–21 (1967).Google Scholar
  20. 20.
    Ogg, A.: Rational points of finite order on elliptic curves. Inventiones math.12, 105–111 (1971).Google Scholar
  21. 21.
    Raynaud, M.: Schémas en groupes de type (p,...,p). En préparationGoogle Scholar
  22. 22.
    Roquette, P.: Analytic theory of elliptic functions over local fields. Göttingen: Vandenhoeck und Ruprecht 1970Google Scholar
  23. 23.
    Šafarevič, I.: Corps de nombres algébriques (en russe). Proc. Inter. Congr. Math. Stockholm, 163–176 (1962) [Trad. anglaise: Amer. Math. Transl., ser.2, vol. 31, 25–39 (1963)].Google Scholar
  24. 24.
    Serre, J.-P.: Sur les corps locaux à corps résiduel algébriquement clos. Bull. Soc. Math. France89, 105–154 (1961).Google Scholar
  25. 25.
    Serre, J.-P.: Corps Locaux (2ème édition). Paris: Hermann 1968.Google Scholar
  26. 26.
    Serre, J.-P.: Groupes de Liel-adiques attachés aux courbes elliptiques. Colloque Clermont-Ferrand, 239–256, C.N.R.S. 1964.Google Scholar
  27. 27.
    Serre, J.-P.: Abelianl-adic representations and elliptic curves. New York: Benjamin 1968 (cité MG).Google Scholar
  28. 28.
    Serre, J.-P.: Une interprétation des congruences relatives à la fonction τ de Ramanujan. Séminaire Delange-Pisot-Poitou, 1967/68, no 14.Google Scholar
  29. 29.
    Serre, J.-P.: Facteurs locaux des fonctions zêta des variétés algébriques (définitions et conjectures). Séminaire Delange-Pisot-Poitou, 1969/70, no 19.Google Scholar
  30. 30.
    Serre, J.-P., Tate, J.: Good reduction of abelian varieties. Ann. of Math.88, 492–517 (1968).Google Scholar
  31. 31.
    Shimura, G.: A reciprocity law in non-solvable extensions. J. Crelle221, 209–220 (1966).Google Scholar
  32. 32.
    Shimura, G.: Class fields over real quadratic fields in the theory of modular functions. Lecture Notes185 (Several complex variables II). p. 169–188. Berlin-Heidelberg-New York: Springer 1971.Google Scholar
  33. 33.
    Shimura, G.: Introduction to the arithmetic theory of automorphic functions. Publ. Math. Soc. Japan, no11. Tokyo-Princeton, 1971.Google Scholar
  34. 34.
    Shimura, G., Taniyama, Y.: Complex multiplication of abelian varieties and its applications to number theory, Publ. Math. Soc. Japan6 (1961)Google Scholar
  35. 35.
    Vélu, J.: Courbes elliptiques surQ ayant bonne réduction en dehors de {11}. C. R. Acad. Sci. Paris273 73–75 (1971).Google Scholar
  36. 36.
    Weber, H.: Lehrbuch der Algebra, Bd. II (zw. Auf.). Braunschweig 1899.Google Scholar
  37. 37.
    Weil, A.: Numbers of solutions of equations in finite fields. Bull. Amer. Math. Soc.55, 497–508 (1949).Google Scholar
  38. 38.
    Weil, A.: Jacobi sums as “Größencharaktere”. Trans. Amer. Math. Soc.73, 487–495 (1952).Google Scholar
  39. 39.
    Weil, A.: On a certain type of characters of the idèle-class group of an algebraic number-field. Proc. Int. Symp. Tokyo-Nikko, 1–7 (1955).Google Scholar
  40. 40.
    Weil, A.: On the theory of complex multiplication. Proc. Int. Symp., Tokyo-Nikko, 9–22 (1955).Google Scholar
  41. 41.
    Weil, A.: Über die Bestimmung Dirichletscher Reihen durch Funktionalgleichungen. Math. Ann.168, 149–156 (1967).CrossRefGoogle Scholar
  42. 42.
    Weil, A.: Basic number theory. Berlin-Heidelberg-New York: Springer 1967.Google Scholar

Copyright information

© Springer-Verlag 1972

Authors and Affiliations

  • Jean-Pierre Serre
    • 1
  1. 1.Collège de FranceParis 5France

Personalised recommendations